# SDR USAA200507004

- Difficulty date: July 12, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- Aircraft time: 54,803 hours, 39,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 IN CRACK FOUND BETWEEN FRAME 727D AND 727E STR 24L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 229.
